MAUDE Adverse Event Report: COVIDIEN DAR; CATHETERS, SUCTION, TRACHEOBRONCHIAL

COVIDIEN DAR; CATHETERS, SUCTION, TRACHEOBRONCHIAL
Model Number 444SP02012
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Low Oxygen Saturation (2477)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that during a routine system change involving the close suction circuit, a patient experienced a drop in peripheral oxygen saturation due to existing secretions in the lungs.An attempt was made to suction the secretions endotracheally, but suction could not be generated because the blue suction valve button was not functioning.The peripheral oxygen saturation continued to fall.Pre-oxygenation was performed, and secretions were subsequently removed using conventional sterile suctioning, after which oxygen saturation returned to normal levels.

Brand Name
DAR
Common Device Name
CATHETERS, SUCTION, TRACHEOBRONCHIAL
Manufacturer (Section D)
COVIDIEN
via g.bove, 2/4/6/8
mirandola modena,it 41037
IT  41037
Manufacturer (Section G)
COVIDIEN
via g.bove, 2/4/6/8
mirandola modena,it 41037
IT   41037
Manufacturer Contact
mike bocchino
8200 coral sea st ne
mounds view, MN 55112-4391
8006464633
MDR Report Key24583294
Report Number9680661-2026-00012
Device Sequence Number16050185
Product Code BSY
UDI-Device Identifier10884521822887
UDI-Public(01)10884521822887(17)300201(10)25B0880FAX
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K031997
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number444SP02012
Device Catalogue Number444SP02012
Device Lot Number25B0880FAX
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/26/2026
Initial Report FDA Received Date03/12/2026
Date Device Manufactured02/25/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown